# SDR SWAA2015021636632

- Difficulty date: February 14, 2015
- Submitted: February 16, 2015
- Operation: Air carrier
- Aircraft: N7724A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36725
- Aircraft time: 17,665 hours, 8,235 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 610478
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD CEILING EMER LIGHT INOPERATIVE AT STATION 382.  R & R BATTERY IAW MM.
